Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 98, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 7, 2010, 3:46 PM EDT for Jefferson County, Leon County, Wakulla County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2010, 3:46 PM EDT (19:46 UTC)
- Expired
- Aug 7, 2010, 4:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Jefferson County, FL, Leon County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 15 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2921 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:34 PM EDT, 12 minutes earlier.
Area forecast discussion, Aug 7, 3:34 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 334 PM EDT SAT AUG 7 2010 .SYNOPSIS...THE UPPER LEVEL RIDGE IS CENTERED OVER TX THIS AFTERNOON. UPSTREAM...SHORT WAVE ENERGY IS PUSHING INTO CA. DOWNSTREAM...THE TROUGH CONTINUES TO LIFT AWAY FROM THE E COAST. TS COLIN APPEARS TO BE GETTING SHEARED APART BY A TUTT FEATURE OFF THE SE U.S. COAST. SURFACE ANALYSIS SHOWS A COLD FRONT EXTENDING ACROSS CENTRAL GA AND AL. A SURFACE TROUGH EXTENDS ALONG THE N FL BORDER. AS ANTICIPATED...NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE REGION WITH THE GREATEST CONCENTRATION NEAR THE SURFACE TROUGH. THERE HAVE BEEN A FEW STRONG STORMS...BUT SO FAR NO SEVERE. && .SHORT TERM...TONIGHT THROUGH MON NIGHT. AS THE W COAST ENERGY CONTINUES TO COME ASHORE...THE RIDGE OVER THE PLAINS WILL BUILD EWD ONCE AGAIN. ALAS...THIS WILL MEAN TEMPS WILL ALSO BE ON THE INCREASE. IN THE INTERIM...WE ARE LOOKING FOR CONVECTION TO LINGER FOR MUCH OF THE OVERNIGHT HOURS WITH LOW TEMPS DROPPING INTO THE MID 70S INLAND AND UPPER 70S AT THE COAST. SOME DRIER AIR WILL WORK INTO THE REGION ACROSS OUR NERN ZONES ON SUN WITH POPS DOWN TO LOW CHANCE THERE. IN FL...LOOK FOR ANOTHER DAY OF LIKELY POPS WHERE DEEP LAYER MOISTURE WILL PERSIST. WITH REDUCED CONVECTIVE COVERAGE UP N...TEMPS WILL REACH THE UPPER 90S. AREAS FROM SE AL ACROSS SW GA INTO THE ERN FL BIG BEND WILL SEE HEAT INDICES APPROACHING 110 DEGREES IN A FEW SPOTS SUN AFTERNOON. WE WILL DEFER ANY DECISION ON A HEAT ADVISORY...TRADITIONALLY A FIRST PERIOD PRODUCT...TO THE MID SHIFT. BY MON...THE DRIER AIR WILL HAVE WORKED ITS WAY ACROSS MOST OF THE FORECAST AREA. THIS WILL DROP POPS BELOW NORMAL WITH THE HIGHEST POPS (40) IN FAVORED SEA BREEZE AREAS NEAR THE COAST. MOST AREAS WILL SEE TEMPS REACH THE UPPER 90S WITH 100 DEGREES NOT OUT OF THE QUESTION. A FEW COASTAL AREAS COULD SEE HEAT INDICES APPROACHING 110 ONCE AGAIN...BUT WE SHOULD SEE DEW POINTS MIXING DOWN ENOUGH FURTHER INLAND TO PRECLUDE ANY CONCERNS FOR A HEAT ADVISORY ON THAT DAY. BY MON NIGHT...POPS WILL BE LIMITED TO THE COASTAL WATERS ONLY. AT THE END OF THE SHORT TERM PERIOD... THE TUTT FEATURE MAY BE EMERGING OFF THE W COAST OF FL. THERE IS AS OF YET NO REAL MODEL CONSENSUS ON THE EVOLUTION OF THIS FEATURE... BUT IN ANY CASE...ITS IMPACTS SHOULD PRIMARILY BE FELT IN THE LONG TERM PERIOD. .LONG TERM...TUE THROUGH NEXT SAT. EXTENDED BEGINS WITH UPPER TROUGHS ON BOTH COASTS AND A DEEP LAYER WARM HIGH CENTERED OVER THE MIDDLE MISSISSIPPI VALLEY WITH RIDGING EXTENDING SOUTHWARD INTO THE CENTRAL GULF OF MEXICO. THE OTHER KEY FEATURE IS A TUTT OFF THE FLORIDA EAST COAST MOVING SLOWLY WESTWARD. BY THURSDAY MORNING...THE TUTT IS CENTERED OVER THE BIG BEND WITH THE UPPER HIGH BEING SQUEEZED WESTWARD INTO THE SOUTHWEST U.S. AS WELL AS RIDGING DEVELOPING EAST OF THE TUTT. NEW GFS GUIDANCE HAS SLOWED THE WESTWARD PROGRESSION OF THE TUTT BY A DAY OR SO FROM EARLIER GUIDANCE. THE EURO STILL HAS THE TUTT PASSING ON WEDNESDAY. EXPECT SOME DRIER AIR ALOFT AS TUTT APPROACHES...THEREFORE HIGHER TEMPS AND LOWER POPS ARE IN STORE FOR US THROUGH MID WEEK. HEAT INDICES COULD AGAIN APPROACH 110 ON TUESDAY AND WEDNESDAY. HOWEVER...FROM WEDNESDAY NIGHT ON...THERE IS SOME UNCERTAINTY AS TO POSSIBLE WEATHER ASSOCIATED THE PASSAGE OF THE UPPER LOW. GFS IS SUGGESTING ONLY A SLIGHT INCREASE IN POPS. POPS WILL START OUT BELOW CLIMO DUE TO THE APPROACHING TUTT...THEN RETURN TO NEAR NORMAL BY THE END OF THE WEEK. TEMPS WILL REMAIN ABOVE NORMAL. && .MARINE...TONIGHT THROUGH THU. WINDS WILL BE OUT OF THE WSW TONIGHT AND SUN WITH A WIND SHIFT COMMENCING LATE SUN NIGHT. BY MON...WINDS WILL BE OFFSHORE OUT OF THE NW. BY MON NIGHT...THE FORECAST DEPENDS LARGELY ON THE SURFACE RESPONSE TO THE TUTT FEATURE. FOR NOW...WE HAVE ACCEPTED THE GFS SOLUTION AND SHOW WINDS VEERING AROUND TO THE NE AND THEN E WITH SOME INCREASE IN SPEED ACROSS THE ERN ZONES FOR EARLY TUE. WINDS WILL THEN REMAIN SOMEWHAT ELEVATED OUT OF THE E OR SE INTO THU. && .AVIATION...THROUGH 18Z SUN. SCT-NMRS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE REGION THIS AFTERNOON...ESPECIALLY ACROSS THE CENTRAL AND SOUTHERN HALF OF THE AREA. THESE STORMS WILL CONTINUE THROUGHOUT MUCH OF THE AFTERNOON AND EARLY EVENING HOURS PRODUCING IFR CONDITIONS. EXPECT TO SEE THE OVERALL COVERAGE DECREASE AFTER ABOUT 02Z. WITH DEBRIS CLOUDS LIKELY TO NOW CLEAR AT MOST SITES...EXPECT TO SEE AT LEAST MVFR CONDITIONS BEFORE SUNRISE. IT IS ENTIRELY POSSIBLE AT ABY AND VLD THAT IFR CIGS/VSBYS DEVELOP...BUT NOT CONFIDENT ENOUGH TO INCLUDE IT AT THIS TIME. WITH AN ACTIVE LAND BREEZE OVERNIGHT...WILL INCLUDE MENTION OF A VCTS AT ECP JUST AFTER SUNRISE AND INTO THE MORNING HOURS. && .FIRE WEATHER...RED FLAG CRITERIA ARE NOT EXPECTED TO BE MET OVER THE NEXT SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 76 95 76 98 76 / 40 60 30 30 10 PANAMA CITY NW 78 94 78 98 78 / 40 60 30 40 10 DOTHAN 75 97 77 97 75 / 30 50 20 20 10 ALBANY 75 97 75 98 75 / 30 30 20 20 05 VALDOSTA 75 95 73 96 74 / 30 50 20 20 10 CROSS CITY 76 93 74 97 75 / 40 60 30 40 20 APALACHICOLA 79 92 76 93 79 / 40 60 30 40 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WX...GODSEY LONG TERM...WATSON REST OF DISCUSSION...WOOL
Hazardous weather outlook, Aug 7, 3:22 AM EDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 322 AM EDT SAT AUG 7 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-081000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 322 AM EDT SAT AUG 7 2010 /222 AM CDT SAT AUG 7 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... PLENTY OF MOISTURE COMBINED WITH AN APPROACHING FRONTAL BOUNDARY FROM THE NORTH WILL KEEP THE RAIN CHANCES UP THROUGH THE DAY TODAY AND WELL INTO THE NIGHT TONIGHT. THERE IS A SLIGHT CHANCE FOR STRONG STORMS TO DEVELOP WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS. DESPITE THE ENHANCED CLOUD COVERAGE AND RAIN...HEAT INDICES WILL REACH THE 103 TO 108 RANGE COME THIS AFTERNOON AS TEMPERATURES CLIMB INTO THE MID 90S. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AFTER ANOTHER ROUND OF SCATTERED AFTERNOON SHOWERS AND STORMS...THE PREVIOUSLY DISCUSSED FRONTAL BOUNDARY ABOVE WILL MOVE OVER AND POSSIBLY SOUTH OF THE LOCAL AREA BY MONDAY WITH DRIER AIR FILLING IN FROM THE NORTH THROUGH THE MID-WEEK PERIOD. THIS CLEARING TREND WILL ALLOW TEMPERATURE TO CLIMB BACK INTO UPPER 90S THROUGH THE MID-WEEK WITH HEAD INDICES APPROACHING ADVISORY LEVELS ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
In the hours before
Special weather statement, Aug 7, 12:45 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1245 PM EDT SAT AUG 7 2010 FLZ011-071730- JACKSON- 1145 AM CDT SAT AUG 7 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 1230 PM CDT AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF COTTONWOOD...MOVING SOUTHEAST AT 15 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 7, 1:19 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 119 PM EDT SAT AUG 7 2010 GAZ159-160-071800- BROOKS-LOWNDES- 119 PM EDT SAT AUG 7 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN BROOKS AND SOUTHERN LOWNDES COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 200 PM EDT AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR QUITMAN...OR 12 MILES SOUTHWEST OF VALDOSTA...MOVING SOUTHEAST AT 10 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 7, 2:15 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 215 PM EDT SAT AUG 7 2010 FLZ017-018-GAZ158-159-071900- BROOKS-INLAND JEFFERSON-LEON-THOMAS- 215 PM EDT SAT AUG 7 2010 ...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR SOUTHERN BROOKS AND THOMAS COUNTIES IN SOUTH CENTRAL GEORGIA AS WELL AS NORTHERN JEFFERSON AND LEON COUNTIES IN NORTH FLORIDA... * UNTIL 300 PM EDT AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF THOMASVILLE TO 9 MILES SOUTH OF BOSTON...MOVING SOUTHEAST AT 15 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 7, 2:55 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 255 PM EDT SAT AUG 7 2010 FLZ017-072000- LEON- 255 PM EDT SAT AUG 7 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LEON COUNTY IN THE FLORIDA BIG BEND... * UNTIL 400 PM EDT AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTH OF TALLAHASSEE...MOVING EAST AT 15 MPH. PEOPLE IN NORTHEASTERN LEON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Special weather statement, Aug 7, 3:13 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 313 PM EDT SAT AUG 7 2010 FLZ008>010-072000- CENTRAL WALTON-HOLMES-WASHINGTON- 213 PM CDT SAT AUG 7 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HOLMES...WALTON AND WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA... * UNTIL 300 PM CDT AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHWEST OF VERNON...MOVING SOUTHEAST AT 10 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Aug 7, 3:21 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 321 PM EDT SAT AUG 7 2010 FLZ012-013-112-072000- CALHOUN-COASTAL BAY-INLAND BAY- 221 PM CDT SAT AUG 7 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN BAY AND CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA... * UNTIL 300 PM CDT AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTHEAST OF LYNN HAVEN...MOVING EAST AT 10 MPH. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 3:27 PM EDT | Areal Flood Advisory | TAE | Leon | 63 min |
| Aug 7, 6:35 PM EDT | Areal Flood Warning | TAE | Worth | 115 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.